# SDR CA980311024

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 2120 · Air Distribution System
- Part: Duct Assy
- Part number: 1526463105
- Condition: Cracked
- Location: Air Dist
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND AT CONNECTION OF OVER PRESSURE VALVE FLANGE ON DUCT.  REPLACED.
